IJPAM: Volume 36, No. 3 (2007)

BRILL-NOETHER THEORY FOR STABLE VECTOR
BUNDLES WITH FIXED DETERMINANT
ON A SMOOTH CURVE

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we collect a few existence results on the Brill-Noether theory for stable vector bundles with fixed determinant on a smooth curve.

Received: February 5, 2007

AMS Subject Classification: 14H60

Key Words and Phrases: stable vector bundle, stable vector bundles on curves, Brill-Noether theory for vector bundles

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 36
Issue: 3